# SDR DALA12016480936

- Difficulty date: December 16, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUTOUT AND AROUND FASTENERS, FWD CARGO BAY BS 370 L26R.  REPAIRED DAMAGED IAW SRM 51-70-4, PG 1-4.
